# SDR UALA2013041502538

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 51,059 hours, 20,700 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THRU FLIGHT,  FOUND INSULATION BLANKET LOOSE ABOVE AFT OUTFLOW VALVE.  REPAIRED BLANKET IAW AMM 25-50-97.    ACFT OK TO CONTINUE.
